Mylan Recalls Levoleucovorin Injection Vials Due to Copper Salt Particulate Matter
Mylan Institutional Inc is recalling specific lots of Levoleucovorin Injection due to the presence of copper salt particulate matter.
The agency’s classification
FDA (Drugs): Class I
Class I is a situation in which there is a reasonable probability that the use of or exposure to a violative product will cause serious adverse health consequences or death.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The agency classification is FDA Class I, which mandates a minimum score of 4 according to the rubric.
Plain-English summary
Mylan Institutional Inc is recalling 11,964 cartons of Levoleucovorin Injection, 250 mg/25 mL, 25 mL Single-Use Vials. The affected product is identified by Lot numbers APB032 and APB033 with an expiration date of April 2019. The recall was initiated because particulate matter, identified as copper salts, was found in the product.
The affected vials were distributed nationwide in the United States. This is a prescription-only medication manufactured for Mylan Institutional LLC in Rockford, Illinois, and made in India.
Healthcare providers and patients should stop using the affected lots and contact their healthcare provider or the manufacturer for further instructions. The FDA has classified this recall as Class I, indicating a reasonable probability that use of the product may cause serious adverse health consequences or death.
The recalled product
- Product
- Levoleucovorin Injection, 250 mg/25 mL, (10 mg/mL), 25 mL Single-Use Vial, Rx only, Manufactured for: Mylan Institutional LLC, Rockford, IL 61103 U.S.A., Made in India. NDC: 67457-601-30
- Manufacturer
- Mylan Institutional Inc
- Category
- Drug — Injectable Medication
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (3)
- Lot #: APB032
- APB033
- Exp. April 2019
Distribution
Distributed nationwide across the United States.
Related recalls
Same manufacturer · Mylan Institutional Inc
See all →- HighLevothyroxine Sodium Tablets Recalled for Out-of-Specification Potency
FDA (Drugs) · 2025-03-26
- HighFDA Recalls Super-Potent Levothyroxine Sodium Tablets Due to Potency Deviation
FDA (Drugs) · 2025-03-26
- HighLevothyroxine Sodium 100 mcg Tablets Recalled for Potency Deviations Nationwide
FDA (Drugs) · 2024-12-18
- HighLevothyroxine sodium tablets recalled for potency variance
FDA (Drugs) · 2024-12-18
- HighLevothyroxine Sodium Tablets Recalled for Subpotent and Superpotent Content
FDA (Drugs) · 2024-12-18
Same hazard · contamination
See all →- SevereFDA Recalls Tirzepatide/Cyanocobalamin Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- ModerateAVID Medical Recalls 15 Laparoscopic Prostatectomy Kits for Lubricant Contamination
FDA (Devices) · 2026-10-14
- ModerateAVID Medical Recalls 23 ABD Hysterectomy Kits Due to Lubricant Contamination
FDA (Devices) · 2026-10-14
- SevereFDA Recalls Semaglutide/Cyanocobalamin Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- ModerateAVID Medical Recalls GYN Laparoscopy Kits for Potential Lubricant Contamination
FDA (Devices) · 2026-10-14
Similar recalls
- SevereMylan Recalls Carboplatin Injection Due to Particulate Matter
FDA (Drugs) · 2015-08-26
- CriticalMylan Recalls Gemcitabine Injection Vials Due to Particulate Matter
FDA (Drugs) · 2015-08-26
- SevereMylan Recalls Gemcitabine for Injection Due to Particulate Matter
FDA (Drugs) · 2015-08-26
- ModerateMylan Recalls Subpotent Nicardipine Hydrochloride Injection Vials
FDA (Drugs) · 2015-03-25
- SevereMylan Recalls Daptomycin Injection Due to Particulate Matter
FDA (Drugs) · 2020-08-12
- SevereMylan Recalls Cytarabine Injection Vials Due to Particulate Matter
FDA (Drugs) · 2015-08-19